# SDR CWQR20120215007

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 6,957 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 652640069
- Condition: Chafed
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING THE INSPECTION FOR SL560-28-09, FOUND CHAFE MARKS ON THE FUEL FITTINGS. AFTER REMOVAL OF THE FUEL LINE ASSY,  FOUND THAT THE FITTING CLAMP ANTI-ROTATION STRAPS HAD CUT INTO THE FITTING BELL MOUTH BEYOND THE ALLOWABLE LIMITS.
